On asymptotic normality of estimates for correlation functions of stationary Gaussian processes in the space of continuous functions

Authors

  • V. V. Buldygin Нац. техн. ун-т Украины „КПИ”, Киев
  • V. V. Zayats

Abstract

We establish conditions of the weak convergence of the empirical correlogram of a stationary Gaussian process to some Gaussian process in the space of continuous functions. We prove that such a convergence holds for a broad class of stationary Gaussian processes with square integrable spectral density.

Published

25.11.1995

Issue

Section

Research articles

How to Cite

Buldygin, V. V., and V. V. Zayats. “On Asymptotic Normality of Estimates for Correlation Functions of Stationary Gaussian Processes in the Space of Continuous Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 11, Nov. 1995, pp. 1485–1497, https://umj.imath.kiev.ua/index.php/umj/article/view/5539.